Alert archive / New Jersey / Areal Flood Warnings in 2010

Areal Flood Warning 36, NWS Philadelphia/Mount Holly

October 1, 201012 counties in New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 1, 2010, 3:11 AM EDT for 12 counties in New Jersey; Bucks County, Pennsylvania. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 1, 2010, 3:11 AM EDT (07:11 UTC)
Expired
Oct 1, 2010, 3:00 PM EDT
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 423 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
423 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 1, 3:02 AM EDT, 9 minutes earlier.

Area forecast discussion, Oct 1, 3:02 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 AM EDT FRI OCT 1 2010

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE NORTHWARD THROUGH OUR AREA THIS
MORNING BUT RECEDE NORTHEASTWARD THIS AFTERNOON. A NORTHEAST FLOW
WILL DEVELOP BEHIND THIS LOW SATURDAY AND PERSIST AS HIGH PRESSURE
WILL LIKELY REMAIN NORTH AND WEST OF OUR AREA THROUGH EARLY NEXT
WEEK. PERIODIC LOW PRESSURE COULD BE A FEATURE OFF THE MID ATLANTIC
COAST MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE RUC SEEMED TO BE HANDLING THIS EXTREMELY DYNAMIC MESOSCALE RAIN
AND WIND EVENT PRETTY WELL EARLY THIS MORNING. ALSO...THE NAM UPWARD
VERTICAL MOTION FIELDS, WHICH INITIALIZED WELL, SEEMED TO CAPTURE
THE EVOLUTION OF THE PRECIPITATION BANDS. THE MAIN BAND...EMANATING
FROM THE LOW OVER LOWER CHESAPEAKE BAY AT 08Z...EXTENDED NORTHWARD
UP THE DELAWARE VALLEY ALONG A SURFACE FRONT. ANOTHER BAND
DOG-LEGGED SOUTHEASTWARD OFF THE LOWER DELMARVA PENINSULA. THIS LOW
AND FRONT WILL BE FORCED EAST OF DUE NORTH AS IT TRAVELS UP THE
COAST DUE TO THE ORIENTATION OF THE 700 HPA WINDS...WHICH ARE
DIFFERENT THAN THEY WERE THIS TIME THURSDAY MORNING AS THE CLOSED
LOW WAS OPENING. SO... THE DELAWARE VALLEY WILL CONTINUE TO GET
HEAVY RAIN FOR SEVERAL HOURS EARLY THIS MORNING AS THE MAIN BAND
LIFTS ONLY SLOWLY NORTH-NORTHEASTWARD. AREAS WHICH HAVE ALREADY
RECEIVED 3 TO 5 INCHES OF RAIN WILL STAND TO RECEIVE ANOTHER 1 TO 3
INCHES AND LOCALLY MORE THROUGH 10 TO 13Z. WITH THE SOUTHERN
PRECIPITATION AREA ORIENTED AS IT IS...AND THE ENTIRE AREA MOVING
EASTWARD...THERE IS FAIRLY HIGH CONFIDENCE THAT EASTERN NEW JERSEY
WILL PICK UP RAIN WITH THIS GO-ROUND...PERHAPS 1 OR 2 INCHES AND
LOCALLY 3 THROUGH MID MORNING.

ALSO...THE MAIN BAND WOULD BE A FAVORED LOCATION FOR AN ISOLATED
SPIN-UP TORNADO EARLY THIS MORNING. WITH GREAT HELICITY AND TERRIFIC
INFLOW...THIS WILL HAVE TO BE WATCHED CAREFULLY. A SMALL
CIRCULATION WAS NOTED AROUND 06Z OVER SOUTHWESTERN NEW JERSEY.

RAIN IS FORECAST TO END FROM THE SOUTH FAIRLY QUICKLY FROM 10 OR 11Z
SOUTH TO 15Z TO 16Z NORTH...WITH ONLY A SLIGHT CHANCE OF SHOWERS FAR
NORTHEAST EARLY THIS AFTERNOON.

WINDS WERE STILL GUSTING TO 30 TO 35 KNOTS OVER OUR FAR SOUTHEASTERN
ZONES AHEAD OF THE LOW...SO THE WIND ADVISORY WILL REMAIN UP THROUGH
10Z FOR NOW...AND THIS WILL BE RE-ASSESSED AS DAYBREAK APPROACHES.

ALSO...THE FLOOD WATCH WILL OF COURSE CONTINUE THIS MORNING...EVEN
AS WARNINGS ARE BEING ISSUED.

THERE WAS NOT MUCH TO CHOOSE BETWEEN FROM THE MOS TEMPERATURES...
PREVIOUS GRIDS WERE CLOSE FOR HIGHS TODAY AS WELL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
QUIETER WEATHER AWAITS IN THE SHORT TERM. HOWEVER...THE HYDROLOGIC
IMPACTS OF THE RAIN FROM THURSDAY AND TODAY WILL EXTEND INTO THE
SHORT TERM PERIOD. THE STRONG LOW WILL BE MOVING ACROSS THE COASTAL
NEW ENGLAND AREA FRIDAY NIGHT.

UNFORTUNATELY MODEL GUIDANCE IS SHOWING THAT A PERSISTENT NORTHEAST
FLOW WILL DEVELOP OVER OUR AREA SATURDAY AND CONTINUE SUNDAY AS
HIGH PRESSURE SETTLES OVER THE WESTERN GREAT LAKES. HOWEVER...THE
ATMOSPHERE IN OUR REGION WILL BE DRIER AND MORE STABLE WITH LITTLE
IF ANY RAIN EXPECTED FRIDAY NIGHT INTO THE WEEKEND. TEMPERATURES
WILL BE A LITTLE COOL FOR THE PERIOD WITH HIGHS IN THE LOWER TO MID
60S FOR THE MOST PART...WITH LOWS IN THE MID 40S TO LOWER 50S.
TEMPERATURES WILL BE A LITTLE COOLER OVER THE SOUTHERN POCONOS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WHILE THE MID RANGE MODELS ARE COMING INTO BETTER AGREEMENT WITH THE
OVERALL PATTERN FOR NEXT WEEK...THERE ARE SOME PLACEMENT DIFFERENCES
THAT MAKE ALL OF THE DIFFERENCE WITH REGARD TO SENSIBLE WEATHER.
BECAUSE OF THIS...THE PRECIPITATION FORECASTS FOR MONDAY NIGHT AND
BEYOND ARE BELOW NORMAL.

THE ECMWF AND THE 1200 UTC GFS ARE STILL HANDLING THE EVOLUTION OF
THE CLOSING SYSTEM ACROSS THE TENNESSEE VALLEY DIFFERENTLY...AS THE
ECMWF REMAINS SLOWER AND MORE CLOSED OFF...WHILE THE GFS IS BIT
MORE PROGRESSIVE EARLY NEXT WEEK. SINCE THE ECMWF HAS BEEN MORE
CONSISTENT WITH ITSELF FOR THE LAST FEW RUNS...THIS IS THE MODEL OF
CHOICE FOR THE BULK OF THE THE FORECAST THROUGH NEXT WEEK.

THIS SHOULD KEEP SURFACE DEVELOPMENT OFFSHORE SUNDAY NIGHT INTO
TUESDAY NIGHT...WITH SURFACE HIGH PRESSURE IN PLACE. THE AIR-MASS
WILL MODIFY WITH TIME...BUT THERE STILL SEEMS TO BE A SHOT AT SOME
FROST ACROSS THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY SUNDAY
NIGHT.

THE SURFACE HIGH MOVES EAST TUESDAY INTO WEDNESDAY...AS THE LOW
LEVEL BAROCLINIC ZONE REMAINS JUST OFFSHORE...EAST OF THE CLOSED MID
LEVEL SYSTEM. OVERALL...TEMPERATURES SHOULD REMAIN NEAR OR JUST
BELOW NORMAL INTO WEDNESDAY.

AS MENTIONED EARLIER...THE POSITION OF THE CLOSED MID LEVEL
SYSTEM WILL BE THE KEY TO THE PRECIPITATION FORECAST. RIGHT NOW...IT
WOULD APPEAR AS THOUGH THE BEST CHANCE OF RAIN WOULD BE WITH THE
SURFACE WAVE WEDNESDAY NIGHT AND THURSDAY.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CURRENT...TIGHTENING SFC LOW AT 04Z EXTENDING FROM VCNTY HATTERAS
TO MELFA VIRGINIA IN SRN CHES BAY AREA...WITH NEARLY 4MB 3 HR PRES
FALLS AND WINDS OF 30-50 KT IN THE OBSERVED DATA FROM HATTERAS TO
CHES LIGHT TO WALLOPS. THIS IS THE AREA TO WATCH FOR WIND AS THE
SFC LOW MOVES NNE THROUGH THE NIGHT.

THROUGH 12Z...
NEAR AND WEST OF THE SFC WIND SHIFT TO N AND NW MVFR VARIABLE IFR
IN HEAVY RAIN.

ACROSS S NJ... VFR OCNL MVFR CIGS SSE GUSTS TO 30 KTS. LLWS
THROUGH ABOUT 09Z AT KMIV AND KACY. OTRW LLWS IS DONE.

ISOLATED THUNDER MAY DEVELOP OVERNIGHT IN THE WARM SECTOR ACROSS
NJ AND EASTERN DEL AS INSTABILITY IS MODELED TO INCREASE WITH THE
APPROACHING FINAL SHORT WAVE.

FRIDAY AFTER 12Z...LEFTOVER MORNING IFR AND MVFR CONDS IN DEPARTING
RAIN BAND WILL BECOME VFR CIGS NEAR 4000 FT BY AFTERNOON. NW WIND
25-35 KT DURING THE DAY.

FRIDAY NIGHT...VFR CLEAR.

OUTLOOK...
SATURDAY...VFR CLEAR.
SUNDAY...VFR WITH CIGS 3000-4000 DEVELOPING MIDDAY IN COOL POOL
ALOFT.

THERE IS UNCERTAINTY FOR EARLY NEXT WEEK AS TO HOW FAR NORTHWEST
MVFR CONTENTIONS WILL EXTEND FROM A LOW PRESSURE SYSTEM PASSING TO
THE SOUTHEAST OF THE TERMINALS. BECAUSE OF THE LARGE MODEL SPREAD
CONFIDENCE FOR MONDAY INTO TUESDAY SHOULD BE VIEWED AS LOWER THAN
AVERAGE.

&&

.MARINE...
OVERNIGHT...GALE CONTINUED FOR A BRIEF BURST OF SE SHIFTING NW
WINDS NEAR THE APPROACHING LOW CENTER FROM DELMARVA.

FRI...MAY HAVE A GALE FOR AT LEAST THE SRN WATERS THRU DAY IN NW
FLOW.

FRI NIGHT AND SAT...LEFTOVER SCA SEAS.

FOR SUNDAY INTO TUESDAY, A HIGH PRESSURE SYSTEM IS FORECAST TO
BUILD NORTH OF THE MARINE AREA ON SUNDAY AND REMAIN NEARLY
STATIONARY MONDAY AND TUESDAY. THE FORECAST MODELS ARE FORECASTING
ANOTHER SERIES OF LOW PRESSURE SYSTEMS ALONG A FRONTAL BOUNDARY
EAST OF THE CAROLINAS. THE GRADIENT BETWEEN THE TWO WILL INCREASE
WINDS AND SEAS AGAIN. CONFIDENCE ABOUT THE SCENARIO IS NOT HIGH,
BUT THE FARTHER SOUTH ALONG THE OCEAN WATERS, THE GREATER THE
CHANCES FOR SMALL CRAFT ADVISORY CONDITIONS TO OCCUR.

HIGH SURF ADVISORY CONTINUES TODAY INTO FRIDAY BECAUSE OF WAVE
HEIGHT PREDICTION ABOVE 8 FT. THIS IS HIGHLIGHTED IN THE COASTAL
HAZARD MESSAGE PRODUCT /CFW/.

&&

.TIDES/COASTAL FLOODING...
MONITORING UPPER DEL AND CHES BAY THIS MORNING BUT NO FURTHER
ADVISORY WARNING ATTM.

EARLY NEXT WEEK...ASTRO TIDE CYCLES INCREASE AND ALL THE MODELS ARE
SUGGESTING THE ONSHORE FLOW WILL CAUSE SIGNIFICANT POSITIVE TIDAL
DEPARTURES.

ODDS FAVOR AT LEAST A MINOR OCEAN INUNDATION EVENT WITH 8 TO 10
FOOT SEAS COMPOUNDING MATTERS MONDAY AND TUESDAY.

&&

.CLIMATE...
RECORD DAILY RAINFALLS YESTERDAY AT KABE KPHL KILG.

OVER 8.6 INCHES IN COLLEGEVILLE PA - MONTGOMERY COUNTY AS OF 240
AM WITH 4.2 11P - 230 AM.

OUR KDIX STP IS CONSERVATIVE BY 10 OR 20 PCT... SO ADD THAT TO THE
TOTALS. WIDESPREAD 5-8 INCH EVENT IN PROGRESS E MD THRU N DEL E PA
AND NW NJ. MAX RAINFALL WILL EASILY BE 9 OR 10 INCHES IN EASTERN
PA BY 8 AM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ054-055-060>062-
     067>071.
NJ...FLOOD WATCH THROUGH THIS AFTERNOON FOR NJZ001-007>010-012>027.
     WIND ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR NJZ008-010-
     012>027.
     HIGH SURF ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
     NJZ014-023>026.
DE...FLOOD WATCH THROUGH THIS AFTERNOON FOR DEZ001>004.
     WIND ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR DEZ002>004.
     HIGH SURF ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
     DEZ004.
MD...FLOOD WATCH THROUGH THIS AFTERNOON FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 8 AM EDT THIS MORNING FOR ANZ450>455.
     GALE WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR ANZ430-431.

&&

SYNOPSIS... / O'HARA
NEAR TERM.../ O'HARA
SHORT TERM... / O'HARA
LONG TERM...HAYES
AVIATION...DRAG
MARINE...DRAG
TIDES/COASTAL FLOODING...257A
CLIMATE...257A
Hazardous weather outlook, Sep 30, 9:48 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT THU SEP 30 2010

DEZ002-003-NJZ008-010-012-013-015>022-027-020200-
KENT-INLAND SUSSEX-MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-SOUTHEASTERN BURLINGTON-
948 PM EDT THU SEP 30 2010

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-MDZ008-NJZ001-007-009-PAZ054-055-060>062-067>071-020200-
NEW CASTLE-CECIL-SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
948 PM EDT THU SEP 30 2010

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ023-020200-
CAPE MAY-
948 PM EDT THU SEP 30 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH SURF ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ012-015-019-020-020200-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
948 PM EDT THU SEP 30 2010

...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-020200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
948 PM EDT THU SEP 30 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH SURF ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450>455-020200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
948 PM EDT THU SEP 30 2010

...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT LEVEL WINDS AND SEAS ARE EXPECTED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-020200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
948 PM EDT THU SEP 30 2010

...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT LEVEL WINDS ARE EXPECTED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 1, 1:42 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
142 AM EDT FRI OCT 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     NON-TSTM WND DMG ALLOWAY                 39.56N 75.35W
09/30/2010                   SALEM              NJ   EMERGENCY MNGR

            TREE DOON ON COMMISIONERS PIKE.

&&

HAYES
Special weather statement, Oct 1, 2:17 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 AM EDT FRI OCT 1 2010

DEZ002>004-NJZ007-009-015>019-021-PAZ062-068>071-010715-
BUCKS PA-CAMDEN NJ-CUMBERLAND NJ-DELAWARE PA-DELAWARE BEACHES DE-
GLOUCESTER NJ-HUNTERDON NJ-INLAND SUSSEX DE-KENT DE-MERCER NJ-
MONTGOMERY PA-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-WARREN NJ-
217 AM EDT FRI OCT 1 2010

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...WARREN...
HUNTERDON...SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...MERCER...
DELAWARE...PHILADELPHIA...MONTGOMERY...NORTHAMPTON...BUCKS...SUSSEX
AND BURLINGTON COUNTIES...

AT 215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM EASTON TO 21
MILES NORTHWEST OF PHILADELPHIA TO 13 MILES NORTH OF GEORGETOWN...
MOVING NORTHEAST AT 30 MPH. THE SHOWERS WILL BE NEAR ALLOWAY AROUND
220 AM...RIDLEY PARK...EASTON...CONSHOHOCKEN...SILVERDALE AROUND 225
AM...GLENOLDEN...GREENWICH...PROSPECT PARK...PLYMOUTH MEETING AROUND
230 AM AND PHILLIPSBURG AROUND 235 AM.

LOOK FOR WINDS TO SHIFT TO THE WEST AND NORTHWEST AS THE LINE OF
SHOWERS PASSES. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3879 7557 3936 7550 3920 7538 3919 7518
      3944 7550 4000 7545 4007 7537 4014 7544
      4079 7534 4077 7487 3926 7503 3917 7513
      3880 7509 3917 7514 3920 7538 3917 7540
      3893 7530 3878 7509

HAYES
Local storm report, Oct 1, 2:45 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 AM EDT FRI OCT 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     FLOOD            EVANSBURG               40.18N 75.43W
10/01/2010                   MONTGOMERY         PA   EMERGENCY MNGR

            FLOODING REPORTED THROUGHOUT THE COUNTY.

&&

HAYES
Local storm report, Oct 1, 2:49 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 AM EDT FRI OCT 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     FLOOD            QUAKERTOWN              40.44N 75.35W
10/01/2010                   BUCKS              PA   EMERGENCY MNGR

            ROADS CLOSURES THROUGHOUT THE CITY DUE TO FLOODING.

&&

HAYES
Special weather statement, Oct 1, 2:53 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
253 AM EDT FRI OCT 1 2010

NJZ001-008>010-012>015-010745-
EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-
SOMERSET NJ-SUSSEX NJ-WESTERN MONMOUTH NJ-
253 AM EDT FRI OCT 1 2010

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...MORRIS...
HUNTERDON...SOMERSET...MERCER...MIDDLESEX AND MONMOUTH COUNTIES...

AT 251 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF NEWTON TO 12 MILES WEST OF TRENTON...MOVING EAST AT 35
MPH. THE SHOWERS WILL BE NEAR LAKE TELEMARK...SKILLMAN...FLAGTOWN...
BRIDGEWATER AROUND 300 AM...KINNELON...MILLINGTON...MARTINSVILLE...
BASKING RIDGE AROUND 305 AM...PEQUANNOCK TOWNSHIP AND RIVERDALE
AROUND 310 AM.

WIND WILL SHIFT TO THE WEST AND NORTHWEST AS THE SHOWERS PASS...AND
GUSTS TO 50 MPH ARE POSSIBLE.

LAT...LON 4033 7476 4101 7475 4101 7435 4099 7429
      4089 7427 4089 7433 4086 7431 4074 7436
      4067 7445 4065 7445 4066 7440 4059 7444
      4060 7421 4047 7427 4041 7399 4047 7401
      4047 7399 4033 7396

HAYES
Special weather statement, Oct 1, 3:02 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 AM EDT FRI OCT 1 2010

NJZ007>010-012-013-015>019-021>024-027-PAZ069-071-010800-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CUMBERLAND NJ-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ-
MIDDLESEX NJ-MORRIS NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-WARREN NJ-
WESTERN MONMOUTH NJ-
302 AM EDT FRI OCT 1 2010

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT WARREN...MORRIS...
HUNTERDON...SOMERSET...SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...
MERCER...MIDDLESEX...PHILADELPHIA...BUCKS...MONMOUTH...CAPE MAY...
ATLANTIC AND BURLINGTON COUNTIES...

AT 255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 13 MILES EAST
OF EASTON TO 18 MILES NORTHWEST OF CAPE MAY...MOVING NORTHEAST AT 30
MPH. THE SHOWERS WILL BE NEAR VOORHEES...SPRINGDALE...SOUTH
VINELAND...SICKLERVILLE AROUND 305 AM...WOODBOURNE...MOUNT
LAUREL...BIVALVE...WOODSIDE AROUND 310 AM...YARDLEY AND MARLTON
LAKES AROUND 315 AM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3985 7465 3893 7494 3895 7498 3902 7496
      3911 7490 3916 7491 3918 7503 3920 7505
      3920 7510 3917 7513 3919 7516 3998 7503
      4072 7500 4077 7487 4077 7476 4034 7477
      4030 7448

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:35 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Hunterdon, Mercer85 min
Sep 30, 9:50 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Sussex, Warren85 min
Sep 30, 10:25 PM EDTSpecial Weather StatementPHIMorris50 min
Sep 30, 10:32 PM EDTSpecial Weather StatementPHIGloucester58 min
Sep 30, 11:04 PM EDTSpecial Weather StatementPHISussex56 min
Sep 30, 11:17 PM EDTSpecial Weather StatementPHIMorris, Somerset58 min
Sep 30, 11:20 PM EDTSpecial Weather StatementPHIHunterdon, Warren55 min
Oct 1, 12:20 AM EDTSpecial Weather StatementPHIWarren55 min
Oct 1, 1:22 AM EDTSpecial Weather StatementPHISalem53 min
Oct 1, 1:37 AM EDTSpecial Weather StatementPHIMorris, Sussex53 min
Oct 1, 2:53 AM EDTSpecial Weather StatementPHIMiddlesex, Morris, Somerset52 min
Oct 1, 3:02 AM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Hunterdon, Mercer58 min
Oct 1, 3:29 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Mercer, Middlesex and 2 more61 min
Oct 1, 3:43 AM EDTSpecial Weather StatementPHIMiddlesex, Morris, Somerset62 min
Oct 1, 4:25 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Monmouth, Ocean65 min
Oct 1, 4:28 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Cape May, Mercer, Middlesex, Monmouth and 1 more10 hr
Oct 1, 5:07 AM EDTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean53 min
Oct 1, 6:37 AM EDTSmall Craft AdvisoryPHI34 hr
Oct 1, 8:13 AM EDTRiver Flood WarningPHIHunterdon, Somerset6 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHISussex, Warren18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Warren18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Mercer18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon10 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Mercer10 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIMercer10 hr
Oct 1, 3:04 PM EDTAreal Flood WarningPHISomerset4 hr
Oct 1, 3:05 PM EDTRiver Flood WarningPHIMorris11 hr
Sep 30, 8:26 PM EDTSpecial Weather StatementPHIBerks, Carbon94 min
Sep 30, 11:36 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Montgomery54 min
Oct 1, 1:02 AM EDTRiver Flood WarningPHIDelaware13 hr
Oct 1, 1:21 AM EDTRiver Flood WarningPHILehigh, Northampton14 hr
Oct 1, 1:28 AM EDTRiver Flood WarningPHIMontgomery14 hr
Oct 1, 1:39 AM EDTRiver Flood WarningPHIBucks18 hr
Oct 1, 2:01 AM EDTRiver Flood WarningPHIChester13 hr
Oct 1, 2:35 AM EDTRiver Flood WarningPHIBerks8 hr
Oct 1, 2:35 AM EDTRiver Flood WarningPHIMontgomery13 hr
Oct 1, 2:35 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia13 hr
Oct 1, 2:35 AM EDTRiver Flood WarningPHIMontgomery, Philadelphia19 hr
Sep 30, 11:32 PM EDTSpecial Weather StatementPHIKent, Queen Anne's, Talbot58 min
Oct 1, 12:07 AM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot53 min
Oct 1, 12:40 AM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's65 min

Nearby

Areal Flood Warnings in New Jersey, 2010Areal Flood Warnings in Pennsylvania, 2010Every areal flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.